| Model Number |
977119 |
| Medical Device Problem Codes |
Failure to Deliver Energy (1211); Energy Output Problem (1431)
| Health Effect - Clinical Codes |
Numbness (2415); Inappropriate Device Stimulation of Tissue (4928)
| Date of Event |
08/15/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
Information was received from a patient (pt) regarding an implantable neurostimulator.The reason for call was patient said that they "don't feel it as much in my lower back as i should and if i turn it up i feel it more in my legs".They said this started about a month ago.Pt reports no falls or trauma.Pt says that "on group a and b, i can feel it in my back and on groups c and d i feel it in my legs and it's kind of numb, but i don't feel it in my back".Since patient has tried all available groups, recommended they consult with healthcare provider (hcp).The issue was not resolved.The patient was redirected to their healthcare provider to further address the issue.
Additional Manufacturer Narrative
B3: date is approximate.Month and year are confirmed valid.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.